The Category of Differential Triads
Μαθηματική Επιθεώρηση, Tome 44 (1995), pp. 129-141
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1995_44_a18,
author = {M.H. Papatriantafillou},
title = {The {Category} of {Differential} {Triads}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {129--141},
year = {1995},
volume = {44},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1995_44_a18/}
}
M.H. Papatriantafillou. The Category of Differential Triads. Μαθηματική Επιθεώρηση, Tome 44 (1995), pp. 129-141. http://geodesic.mathdoc.fr/item/MR_1995_44_a18/